MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received the information alleging a simplygo oxygen concentrator stop providing oxygen while in patient use.The pateint's blood oxygen level decreased.The patient went to emergency room and was provided oxygen.The device has yet to be returned for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo oxygen concentrator stop providing oxygen while in patient use.The pateint's blood oxygen level decreased.The patient went to emergency room and was provided oxygen.The device was returned to the manufacturer's product invesigation laboratory for investigation.The customer's complaint was unable to be confirmed.The device was tested and was found to operate to design specifications.The manufacturer concludes the device did not cause or contribute to the reported event.
 
Additional Manufacturer Narrative
The manufacturer previously reported the medical device problem code as 2993 in section h6, the correct medical device problem code in section h6 is 4019.Section h6 has been updated with the correct information.

Brand Name
SIMPLYGO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15208701
Report Number2518422-2022-70797
Device Sequence Number2123077
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/25/2022
12/06/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date09/07/2022
12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale